Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 72, NWS El Paso, TX

September 22, 2014Doña Ana County, Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 1:51 PM MDT for Doña Ana County, Sierra County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2014, 1:51 PM MDT (19:51 UTC)
Expired
Sep 22, 2014, 4:45 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, Sierra County, NM

What was reported inside it

TimeReportWhereRemark
Sep 22, 1:58 PM MDTFLASH FLOODArrey, NMFLOODING ON HIGHWAY 187 AT MILEPOST 15...TRUJILLO CANYON. ROADWAY IMPASSABLE. RELAYED BY HERALD OF T-OR-C FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WGUS54 KEPZ 221951
FFWEPZ
NMC013-051-222245-
/O.NEW.KEPZ.FF.W.0072.140922T1951Z-140922T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
151 PM MDT MON SEP 22 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  SOUTH CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 445 PM MDT

* AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD SHIFTED     
  SOUTH OF CABALLO LAKE. UP TO AN INCH OF RAIN HAS FALLEN IN         
  TRUJILLO CANYON IN THE PAST HALF HOUR. FLOODING IS LIKELY TO OCCUR 
  IN TRUJILLO CANYON AND LOW WATER CROSSINGS AROUND ARREY AND DERRY. 
  THUNDERSTORMS ARE LIKELY TO SPREAD FURTHER SOUTH TOWARDS GARFIELD  
  IN THE NEXT HOUR.

* LOCATIONS IMPACTED INCLUDE...
  ARREY...
  DERRY...
  GARFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.

&&

LAT...LON 3286 10714 3275 10713 3273 10730 3275 10740
      3280 10748 3290 10750 3291 10738 3284 10726

$$

HARDIMAN
1 follow-up statement
865 
WGUS74 KEPZ 222033
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
233 PM MDT MON SEP 22 2014

NMC013-051-222245-
/O.CON.KEPZ.FF.W.0072.000000T0000Z-140922T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-DONA ANA NM-
233 PM MDT MON SEP 22 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN DONA ANA
AND SOUTH CENTRAL SIERRA COUNTIES UNTIL 445 PM MDT...

AT 232 PM MDT...THUNDERSTORMS HAD DIMINISHED OVER THE WARNING AREA. 
HOWEVER...SIGNIFICANT RUNOFF IS CONTINUING TO CAUSE FLOODING AROUND 
LITTLE GREENHORN CREEK...AND TRUJILLO CANYON. HIGHWAY 187 IS CLOSED 
DUE TO FLOODING AT THESE LOCATIONS...NEAR MILE MARKERS 15 AND 23.

LOCATIONS IMPACTED INCLUDE...
  GARFIELD...
  DERRY...
  ARREY...

WATER LEVELS ARE LIKELY TO SLOWLY RECEDE OVER THE NEXT HOUR. 
HOWEVER...THUNDERSTORMS HAVE ALSO AFFECTED THE EAST SLOPES OF THE 
BLACK RANGE...AND THIS WILL LIKELY RESULT IN ANOTHER WAVE OF 
FLOODING IN THIS AREA SEVERAL HOURS FROM NOW. ADDITIONAL ADVISORIES 
OR WARNINGS MAY NEED TO BE ISSUED AFTER 4 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3286 10714 3275 10713 3273 10730 3275 10740
      3280 10748 3290 10750 3291 10738 3284 10726

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:21 AM MDT, 10 hours 30 minutes earlier.

Area forecast discussion, Sep 22, 3:21 AM MDT, 10 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 AM MDT MON SEP 22 2014

.SYNOPSIS...
AN ACTIVE WET WEATHER PATTERN WILL CONTINUE OVER SOUTHERN NEW
MEXICO AND FAR WEST TEXAS TODAY AND TONIGHT. TROPICAL MOISTURE
CONTINUES TO FLOW INTO THE AREA WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL
EXPECTED. LOCALIZED FLOODING IS POSSIBLE ALONG SMALL STREAMS...LOW
WATER CROSSINGS AND ARROYOS. HEAVY RAIN CHANCES WILL DECREASE
AFTER MIDNIGHT WITH MAINLY ISOLATED MOUNTAIN THUNDERSTORMS
POSSIBLE TUESDAY THROUGH FRIDAY. TEMPERATURES WILL REBOUND BACK TO
NEAR NORMALS FOR THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...
THE ATMOSPHERE REMAINS VERY MOIST AS RESULT OF A PASSING UPPER
LEVEL TROUGH AND CONSIDERABLE TROPICAL MOISTURE THAT HAS MOVED
BACK INTO THE REGION. MUCH OF THE RAIN EARLY THIS MORNING HAS BEEN
FOCUSED IN AREAS WEST OF RIO GRANDE WITH SOME FLOODING ALONG
CREEKS AND DRAINAGES NOTED. ADDITIONAL RAIN AND THUNDERSTORMS IS
EXPECTED AS THE DAY PROGRESSES. THE EASTERN HALF OF THE FORECAST
AREA HAS BEEN QUIET SO FAR BUT MAY SEE SHOWER AND THUNDERSTORM
DEVELOPMENT LATER TODAY. HEAVY RAIN PRODUCING STORMS MAY PRODUCE
LOCALIZED FLOODING AND PONDING OF WATER THROUGH TONIGHT. A FLASH
FLOOD WATCH REMAINS IN EFFECT ACROSS SOUTHERN NEW MEXICO AND FAR
WEST TEXAS UNTIL MIDNIGHT.

RAIN CHANCES WILL DECREASE ON TUESDAY AS THE UPPER TROUGH EXITS
THE REGION. A STABLE NORTHWEST FLOW WILL REMOVE SOME OF THE
MOISTURE FROM THE AREA AND LIMIT THUNDERSTORM CHANCES TO ISOLATED
COVERAGE FOCUSED MAINLY ON THE HIGHER MOUNTAINS. RESIDUAL LOW
LEVEL MOISTURE WILL REMAIN IN PLACE TO HELP FUEL THE ISOLATED
STORMS. TEMPERATURES WILL REBOUND BACK TO NORMAL AS RAINS DECREASE
AND SKIES BECOME LESS CLOUDY. THE OVER ALL CIRCULATION PATTERN
WILL BE DOMINATED BY HIGH PRESSURE ALOFT THROUGH FRIDAY. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH SPOTTY
COVERAGE 0F MAINLY LIGHT RAIN AMOUNTS.

BY FRIDAY EVENING A DEEP MID LATITUDE TROUGH WILL BEGIN TO MOVE
INLAND FROM THE WEST COAST. LATEST MODELS HAVE THE SYSTEM CLOSING
OFF INTO A LOW AS IT MOVES INTO THE CENTRAL ROCKIES BY LATE
SUNDAY. SOUTHWEST FLOW AHEAD OF THE SYSTEM WILL PULL A PLUME OF
MOISTURE OVER THE AREA FROM THE SOUTHWEST DURING THE WEEKEND WITH
AN INCREASE IN RAIN AND THUNDERSTORM ACTIVITY EXPECTED. THE STORMS
COULD BE QUIET ACTIVE DEPENDING ON THE AMOUNT OF MOISTURE
AVAILABLE TO FUEL THEM. ANOTHER TROPICAL SYSTEM OFF THE BAJA
CALIFORNIA PENINSULA MAY ALSO PLAY A CONTRIBUTING ROLE IN BRING UP
ADDITIONAL MOISTURE OUT OF THE TROPICS. A STRONG WEST FLOW BEHIND
THE SYSTEM WILL FLUSH OUT THE REMAINING MOISTURE BY THE BEGINNING
OF NEXT WEEK.

&&

.AVIATION...VALID 22/12Z - 23/12Z...
DEEP TROPICAL MOISTURE CONTINUES TO FLOW INTO THE AREA FROM THE
SOUTH. THIS WILL LEAD TO AREAS OF SHOWERS AND THUNDERSTORMS
CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL THROUGH THE VALID
PERIOD. VSBY WILL BE REDUCED TO IFR IN HEAVIER RAINFALL. CIGS WILL
GENERALLY BE AROUND 5000 FEET. HIGHER MOUNTAINS WILL BE OBSCURED
BY THE CLOUDS. HEAVY RAIN POTENTIAL WILL BEGIN DIMINISH AFT
23/06Z. WINDS WILL BE EAST SOUTHEAST AT 5 TO 10 KNOTS.

&&

.FIRE WEATHER...
ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE AREA
FROM THE SOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS AND RAIN
SHOWERS WILL BE POSSIBLE THROUGH EARLY TUESDAY MORNING. THE MOIST
CONDITIONS WILL RESULT IN STORMS CAPABLE OF PRODUCING MODERATE TO
HEAVY RAINFALL. WITH MOST AREAS HAVING STILL WET SOIL CONDITIONS
MUCH OF THE RAIN WILL BE RUNOFF THAT MAY CAUSE FLOODING ALONG
DRAINAGES...SMALL CREEKS...ARROYOS AND LOW WATER CROSSINGS. RAIN
CHANCES WILL DIMINISH TUESDAY MORNING WITH MAINLY ISOLATED
MOUNTAIN SHOWERS AND THUNDERSTORMS EXPECTED FOR TUESDAY THROUGH
FRIDAY. TEMPERATURES WILL REBOUND BACK UP TO NEAR NORMALS BY
TUESDAY AND REMAIN SEASONAL THROUGH THE WEEK. HIGH RELATIVE
HUMIDITY VALUES WILL PERSIST AS A RESULT OF SOIL AND FUEL
MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  66  82  65  86 /  70  50  10  10   0
SIERRA BLANCA           76  60  78  58  82 /  70  40  10  10   0
LAS CRUCES              80  63  80  63  84 /  60  50  10  10   0
ALAMOGORDO              80  63  83  62  87 /  70  50  10  10   0
CLOUDCROFT              60  49  63  47  64 /  80  60  30  20  20
TRUTH OR CONSEQUENCES   80  62  81  61  82 /  60  40  10  10   0
SILVER CITY             77  59  79  58  82 /  50  40  20  20  10
DEMING                  82  63  83  62  85 /  60  50  10  10   0
LORDSBURG               84  64  85  63  87 /  50  40  10  10   0
WEST EL PASO METRO      82  66  83  65  86 /  70  50  10  10   0
DELL CITY               79  62  80  61  81 /  70  40  10  10   0
FORT HANCOCK            83  66  84  63  86 /  70  50  10  10   0
LOMA LINDA              75  61  77  60  78 /  70  50  10  10   0
FABENS                  84  64  86  61  86 /  70  50  10  10   0
SANTA TERESA            82  65  83  64  85 /  60  50  10  10   0
WHITE SANDS HQ          79  63  81  62  82 /  60  50  10  10   0
JORNADA RANGE           81  61  82  59  85 /  60  50  10  10   0
HATCH                   79  62  81  60  82 /  70  50  10  10   0
COLUMBUS                83  64  82  63  84 /  60  50  10  10   0
OROGRANDE               79  64  81  63  82 /  70  50  10  10   0
MAYHILL                 68  53  71  52  70 /  80  60  30  20  20
MESCALERO               70  53  74  52  74 /  80  50  30  20  20
TIMBERON                70  53  71  53  70 /  80  60  20  20  20
WINSTON                 72  54  74  53  74 /  60  40  30  20  10
HILLSBORO               75  58  77  57  76 /  60  40  20  10   0
SPACEPORT               80  61  83  61  81 /  60  50  10  10   0
LAKE ROBERTS            77  56  79  53  81 /  60  40  20  20  10
HURLEY                  79  62  79  59  82 /  50  40  20  20   0
CLIFF                   82  58  84  57  85 /  50  30  20  10   0
MULE CREEK              80  53  82  52  82 /  50  30  20  10   0
FAYWOOD                 77  61  77  58  78 /  50  40  20  10   0
ANIMAS                  84  64  87  63  89 /  40  40  30  10   0
HACHITA                 83  62  83  60  83 /  50  50  20  10   0
ANTELOPE WELLS          82  61  85  60  86 /  50  50  30  10   0
CLOVERDALE              82  61  83  60  85 /  50  50  30  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ418>424.

&&

04/04
Hazardous weather outlook, Sep 22, 11:00 AM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1100 AM MDT MON SEP 22 2014

NMZ401>417-TXZ418>424-231700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1100 AM MDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION WITH
AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS MAY EXCEED 3 INCHES OVER
ISOLATED LOCATIONS RESULTING IN FLASH FLOODING OR EVEN FLOODING
ALONG THE GILA RIVER. SATURATED GROUNDS FROM RECENT EXCESSIVE
RAINFALL MEANS QUICK RUNOFF OF RAINFALL WITH INCREASED POTENTIAL FOR
FLASH FLOODING. STREAMS...CREEKS...WASHES...AND ARROYOS WILL BE
QUICK TO RUN. LOW LYING AND FLOOD PRONE AREAS WILL BE QUICK TO FILL.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRYING ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF
FOCUS FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM
CHANCES AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE
SHOULD SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN
STORMS FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS.
SATURDAY AND SUNDAY AN APPROACHING UPPER TROUGH WILL BRING INCREASED
CHANCES OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Local storm report, Sep 22, 8:46 AM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
846 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLASH FLOOD      3 W KBIF                31.85N 106.42W
09/22/2014                   EL PASO            TX   LAW ENFORCEMENT

            EL PASO POLICE FATAL DROWNING NEAR VULCAN AND DIANA

&&

EVENT NUMBER EPZ1400407

MLP
Local storm report, Sep 22, 8:47 AM MDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
847 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     FLASH FLOOD      2 N FORT BLISS          31.85N 106.42W
09/22/2014                   EL PASO            TX   BROADCAST MEDIA

            RAILROAD AND DIANA CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EPZ1400408

MLP
Local storm report, Sep 22, 9:29 AM MDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
929 AM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     FLASH FLOOD      3 NW KBIF               31.87N 106.41W
09/22/2014                   EL PASO            TX   BROADCAST MEDIA

            MEDIA REPORT OF FLOODING AT HERRERA IN NORTH EAST EL
            PASO.

&&

EVENT NUMBER EPZ1400409

MLP
Local storm report, Sep 22, 12:37 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1237 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     FLASH FLOOD      ARREY                   32.85N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            CANAL ROAD AT TRUJILLO CREEK CLOSED BY ARREY FIRE
            DEPARTMENT DUE TO FLOODING.

&&

EVENT NUMBER EPZ1400410

HARDIMAN
Local storm report, Sep 22, 12:41 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1241 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      2 S CABALLO             32.94N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            LITTLE GREENHORN CREEK FLOODING ON HIGHWAY 187 JUST
            SOUTH OF THE HILLSBORO I-25 EXIT. CABALLO FD RESPONDING.

&&

EVENT NUMBER EPZ1400411

HARDIMAN
Local storm report, Sep 22, 1:32 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
132 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      CABALLO                 32.97N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            CABALLO AND ARREY FIRE DEPTS RESPONDING TO FLOODING ON
            HIGHWAY 187 AT MILE POST 23.

&&

EVENT NUMBER EPZ1400412

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:19 PM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 1:34 AM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 2:34 AM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna116 min
Sep 22, 2:48 AM MDTAreal Flood AdvisoryEPZGrant117 min
Sep 22, 3:38 AM MDTFlash Flood WarningEPZGrant3 hr
Sep 22, 4:29 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:14 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:36 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 7:37 AM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 9:07 AM MDTFlash Flood WarningEPZLuna3 hr
Sep 22, 11:04 AM MDTAreal Flood AdvisoryEPZLuna116 min
Sep 22, 12:03 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Sep 22, 1:02 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 1:09 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra3 hr
Sep 22, 1:18 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 1:54 PM MDTAreal Flood AdvisoryEPZOtero111 min
Sep 22, 2:25 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Sep 22, 3:00 PM MDTFlash Flood WarningEPZDoña Ana, Otero4 hr
Sep 22, 3:28 PM MDTSpecial Weather StatementEPZGrant62 min
Sep 22, 3:30 PM MDTSpecial Weather StatementEPZDoña Ana75 min
Sep 22, 3:36 PM MDTAreal Flood AdvisoryEPZGrant114 min
Sep 22, 3:41 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 3:52 PM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 4:15 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Sep 22, 4:31 PM MDTFlash Flood WarningEPZGrant, Luna3 hr
Sep 22, 4:42 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna2 hr
Sep 22, 4:48 PM MDTFlash Flood WarningEPZDoña Ana, Sierra6 hr
Sep 22, 5:11 PM MDTFlash Flood WarningEPZGrant, Hidalgo94 min
Sep 22, 5:12 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Sep 22, 5:46 PM MDTFlash Flood WarningEPZGrant6 hr
Sep 22, 5:59 PM MDTFlash Flood WarningEPZHidalgo4 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.